International Journal of Scientific and Research Publications

IJSRP, Volume 9, Issue 12, December 2019 Edition [ISSN 2250-3153]


Bayes’ Estimators of an Exponentially Distributed Random Variables Using Al-Bayyati’s Loss Function
      Nicholas Pindar Dibal, Adegoke Taiwo Mobolaji and Yahaya Abdullahi Musa
Abstract: This research work discusses on the estimation of an unknown rate parameter of an Exponential distribution using Bayesian methodology under the Al-Bayyati’s loss function with different prior distributions. The rate parameter of an Exponential distribution is assumed to follow non-informative prior distribution (such as extension of Jeffrey’s prior distribution) and informative prior distribution (such as Gamma prior distribution, Gamma-Chi-square prior distribution, Gamma – Exponential prior distribution and Chi-square-Exponential prior distribution).

Reference this Research Paper (copy & paste below code):

Nicholas Pindar Dibal, Adegoke Taiwo Mobolaji and Yahaya Abdullahi Musa (2019); Bayes’ Estimators of an Exponentially Distributed Random Variables Using Al-Bayyati’s Loss Function; International Journal of Scientific and Research Publications (IJSRP) 9(12) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.9.12.2019.p9686
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.